RM6.90
AXCEL PARACETAMOL-120 100ML
Price RM6.90
Product SKU SKU-A-9556586501437-UNIT-2395
Size (L x W x H) 10 cm x 10 cm x 10 cm
Availability 41
Shipping Fee
Brunei Darussalam Starting from RM46.20
Quantity
Description
Highlight

Paracetamol is a antipyretic with pain relieving action that is widely applied for treating cold and flu.

COMPOSITION : - Paracetamol 250mg INDICATION: - Relief of fever - Relief of symptoms of cold and influenza - Relief of teething pain - Relief of headache

DOSAGE: * SHAKE WELL BEFORE USE * Children : - 1 - 6 years : 2.5-5ml , 3 to 4 times daily - 7 - 12 years : 5-10ml , 3 to 4 times daily

WARNING: - ORAL administration ONLY - This preparation contains PARACETAMOL. Do not take any other PARACETAMOL containing medicines at the same time.

STORAGE: - Keep container well closed - Store below 30'c - Protect from light - Keep out of reach of children NET WEIGHT : - 100ml

Paracetamol is a antipyretic with pain relieving action that is widely applied for treating cold and flu.

COMPOSITION : - Paracetamol 250mg INDICATION: - Relief of fever - Relief of symptoms of cold and influenza - Relief of teething pain - Relief of headache

DOSAGE: * SHAKE WELL BEFORE USE * Children : - 1 - 6 years : 2.5-5ml , 3 to 4 times daily - 7 - 12 years : 5-10ml , 3 to 4 times daily

WARNING: - ORAL administration ONLY - This preparation contains PARACETAMOL. Do not take any other PARACETAMOL containing medicines at the same time.

STORAGE: - Keep container well closed - Store below 30'c - Protect from light - Keep out of reach of children NET WEIGHT : - 100ml

Reviews (0)
view all
back
0
0 reviews
Tags: OTC